# SDR SWAA2023121520493

- Difficulty date: November 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CORROSION AT FLOOR TO SIDEWALL SUPPORT RH STA727E+10''; STA-747+10''<[01] CORRECTED MEASUREMENTS TABLE;[02] REMOVED AND REPLACED NEW RH SIDEWALL SUPPORT AT BS 727 TO BS 767;IAW SRM 51-40-02 AND DWG#146A7500.;[03] VERIFIED CORRECTIVE ACTION & MEASUREMENTS TABLE. CARD COMPLETE.
